# SDR DALA2022091606166

- Difficulty date: September 28, 2021
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 6,886 hours, 3,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A220 LH WING NO. 3 SLAT (MPN C01612004-001 / MSN 50038) WAS IMPACTED BY A STAND CREATING A DENT ON THE TOP SKIN. THE SUBJECT NO. 3 SLAT HAS BEEN REPAIRED PER ER/A 593408-14 REV. ORIGINAL, SECTION I. FOLLOW ON ACTION IS REQUIRED. ER/A 593408-14 REV. ORIGINAL SECTION I IS LIMITED TO 12 MONTHS SERVICE FROM REPAIR ACCOMPLISHMENT FOR DAMAGE TOLERANCE EVALUATION (DTE). NOT TO EXCEED 23-SEP-2022. THE SECTION I REPAIR IS A FLUSH DOUBLER ON THE LH NO. 3 SLAT TOP SKIN, SEE ER/ A 593408-14 FOR ADDITIONAL INFORMATION. ASSOCIATED ER/A 81-593408. (LP# 1964823)
